# SDR DHLA2009743530

- Difficulty date: December 2, 2008
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR 1-267:  VERTICAL STIFFENER ON BS 1183 BULKHEAD, AT RBL 8, CRACKED.  ACCOMPLISHED REPAIR TO STIFFENER IAW SB 727-53-0175 R3, SECT III, PART III, FIG 3, DATED 01/25/96.
